Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Jul 7, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Hello!
so you know how they say it takes at least 2-4 weeks for the drug to kick in? thats about how long it takes to completely leave your system as well. i am now completely off, and i finally feel just as i did when i was on the drug.
the 2 weeks however, i did not run, and i do not suggest you do either. you will probably feel irritable and nauseous and all of these side effects (however yours might be increased because i took 1/4 of what you did) but i personally felt a lot better after 2 weeks!
the way my doctor took me off was that i took my regular dose, every other day, for a week, and then i stopped. i personally suggest that you ask your doctor for enough of a prescription to do just what i did, because you are taking a lot more medicine than i did, and if you stop cold turkey, with the symptoms, it could feel worse. i promise you though, it will get better!!
also, im not sure if you do, my psychiatrist suggested that i still see my psychologist, which has helped with the feelings i had during withdrawal and even now. its a lot easier to withdraw when you have someone to talk about it with and who understands what youre talking about, at least thats how it was for me! also, i do yoga every morning which actually helps me release a lot of anxiety i have! here is the link if you would like: http://www.youtube.com/watch?v=0FkDTtQVYtE

if you have any more questions feel free to ask!!! i hope this helped, good luck!!!

Jun 13, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I was on pristiq for a year, and 5 days ago my psychiatrist finally took me off of it! i only took 25 mg for a year (with klonopin as an emergency backup in case of sudden anxiety) and throughout the year i learned how to handle situations that i never thought i could handle on my own. i also noticed that i relied on klonopin less and less until i basically never took it anymore.
now that i am allowed to be off, i am so thankful that i was put on it, but realized that i am okay without it now! my mood began depending on myself, and didnt depend on the pill. this was also when i was making a scary transition into college (i am only 18 years old) and i am so glad i could do it.
the only problem i am having now is the withdrawal. my body is strongly affected by changes and i was wondering how long do you estimate it will last?
the first day i felt HORRIBLE. nauseous like i was going to vomit at least 5 times in one day. horrible stomach aches, constipation. it’s day 5 now and i’m feeling slightly better, the only thing is i feel so so dizzy and really don’t have motivation to do anything. i feel somewhat agitated, (not as bad as i did on day 1) my mood currently feels fine (no extreme happiness or sadness) the withdrawal is just very hard for me because i am an active runner and exerciser and i dont want to gain weight or feel sick during a workout.
the symptoms are becoming less harsh, but i still feel very hot, or very cold, somewhat nauseous, and very dizzy, kind of hazy like my head is in the clouds (unfocused)
please reply! its helpful to know someone went through or is going through the same thing i am! thank you!!
p.s. right now i am only taking the 25 mg every other day for a week. doctors orders.